CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 61 Number 3 (Sep 2018)

Looking for a printed back issue?
Page  
Contents
449   Strongly extreme points and approximation properties
Abrahamsen, Trond A.; Hájek, Petr; Nygaard, Olav; Troyanski, Stanimir L.
458   Global holomorphic functions in several non-commuting variables II
Agler, Jim; McCarthy, John
464   A short proof of the characterization of model sets by almost automorphy
Aujogue, Jean-Baptiste
473   A spectral identity on Jacobi polynomials and its analytic implications
Awonusika, Richard; Taheri, Ali
483   Tannakian duality for affine homogeneous spaces
Banica, Teodor
495   Poincaré Lemma on Quaternion-Like Heisenberg Groups
Chang, Der-Chen; Yang, Nanping; Wu, Hsi-Chun
509   Area Integral Means of Analytic Functions in the Unit Disk
Cui, Xiaohui; Wang, Chunjie; Zhu, Kehe
518   Bounds on multiple self-avoiding polygons
Hong, Kyungpyo; Oh, Seungsang
531   $p$-adic uniformization and the action of Galois on certain affine correspondences
Ingram, Patrick
543   Lie derivatives and Ricci tensor on real hypersurfaces in complex two-plane Grassmannians
Jeong, Imsoon; de Dios Pérez, Juan; Suh, Young Jin; Woo, Changhwa
553   Branching Rules for $n$-fold Covering Groups of $\mathrm{SL}_2$ over a Non-Archimedean Local Field
Karimianpour, Camelia
572   Normalization of closed Ekedahl-Oort strata
Koskivirta, Jean-Stefan
588   $\mathsf{VB}$-Courant algebroids, $\mathsf{E}$-Courant algebroids and generalized geometry
Lang, Honglei; Sheng, Yunhe; Wade, Aissa
608   A note on $p$-adic Rankin-Selberg $L$-functions
Loeffler, David
622   On the size of an expression in the Nyman-Beurling-Báez-Duarte criterion for the Riemann Hypothesis
Maier, Helmut; Rassias, Michael Th.
628   Differential-free characterisation of smooth mappings with controlled growth
Marković, Marijan
637   Uniformization and Steinness
Nemirovski, Stefan; Shafikov, Rasul Gazimovich
640   Remark on integral means of derivatives of Blaschke products
Reijonen, Atte
650   Connected numbers and the embedded topology of plane curves
Shirane, Taketo
659   On Deformations of Nodal Hypersurfaces
Wang, Zhenjian

© Canadian Mathematical Society, 2018 : https://cms.math.ca/